Aa
A
A
A
Close
Liver Transplant Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

High Liver Enzymes

Part 2; There I am given a cream for scabies and medication for sleep. I was also given Trazodone. I was told this might help with the itching. Test results are (Bilirubin 2.2, AST 79, ALT 121) My Alkaline Phosphatase are at 151at this point. I went home and started this regiment of prescriptions. The cream for Scabies did not help but the sleep medication was a great welcome. I Slept for 12 hrs straight. I paid for it when I woke up. I called my Doctor and he set me up with a Liver Specialist. I met with him on 6-12-14 and was given and Ultrasound in liver. Unknown test results as of yet. Was also prescribed Ursodiol 300mg. to help the itch. Medication has not helped as of yet. I still have; Pruritus, Needles, a sensation where it feels like bugs crawling on me. I have a lot of open sores I have been medicating with cream. My skin is so sensitive that if I’m touched lightly by something I go crazy. My palms and bottoms of my feet itch like crazy. I can see white spots on the palm of my hand.  No rash, no pain, no fever, and normal bowl movements however color has come back to my stool off and on. The only thing new in the last day or two is the tips of my fingers are dry and pealing. Even with lotion. I do have a History of NON Hodgkin Lymphoma. I asked my Dr about that and he didn’t seem worried about that. Said my White blood counts are normal. My Questions is simply this, What is going on with me? Can you please help me?

3 Responses
517301 tn?1229801385
MEDICAL PROFESSIONAL
this appears to be a drug reaction.
Avatar universal
I have felt like that before the doctor gave me lidocaine gel for a painful sore but it seems to work good if I itch, that's the only thing I found sometimes benadryl cream has worked but not as good as the lidocaine. Cathy  
9526964 tn?1404312548
That really sounds alarming. Did you asked a second opinion from another doctor or something? Yeah, maybe that's how your body reacts to the drug/s given to you.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.